| Model Number |
SIF-Q180 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the videoscope exhibited adhesive around light guide lens had foreign objects.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, olympus confirmed foreign material remained in device, but the type of the material cannot be identified.The foreign material was possibly not removed since the reprocessing was not conducted properly for leakage due to crack of distal end.The event can be detected/prevented by following the instructions for use: instructions for use states that detection method in sif-q180 operation manual chapter 3 preparation and inspection.Instructions for use states that preventive measure in sif-q180 reprocessing manual chapter 5 reprocessing the endoscope (and related reprocessing accessories).Olympus will continue to monitor field performance for this device.